Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have hot flashes in toes. Have Ankylosing spondylitis. Had Renaud's blue fingers. Reason?

HI\\I have ankylosing spondylitis (an autoimmune disorder), which I currently don t take any medication for, not even pain killers as it is well controlled with diet . Lately I have been having not unpleasant hot flashes in my toes, usually only one at a time. Do you have any idea what is causing this. My AS has never been better. I have in the past had Raynaud s blue fingers when I get cold but haven t had any of that since last winter. Cheers,Cherie
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Physical Therapist or Physiotherapist 's  Response
first of all u have to start ur DMRD therapy .. it will take care of ur disease and slow down the effect of the AS on the body ..
hot flashes should be checked by physician as it may not be related to the present AS as AS is disease of larger joint .and for finger avoid working in cold temp below 5 degree
also do ur hand exercises regularly
Answered: Thu, 8 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor